# SDR MK1Y20221211015

- Difficulty date: December 11, 2022
- Submitted: December 22, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- Engine: Ge CF680C2B4
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, A DENT WITH DEEP SCRATCH WAS FOUND ON ENGINE #2 INBD CORE COWL SKIN AT NAC STA 301 BETWEEN 8 TO 9 O'CLOCK.THE DENT WAS MEASURED AND FOUND Y=0.030, A=1.35, A/Y=45.
